# SDR IPXA1564259

- Difficulty date: January 12, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE VISUALLY INSPECTING THE REPAIR AREA UNDER THE REPAIR ON CARD 917047 FOUND BS 1480 FRAME INNER FLANGE DENTED 5 INCHES BELOW STR 25L.     REPAIRED IAW SRM 53-00-07-2R 5.
